It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Liver & Pancreas Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-03-2012, 01:16 PM   #1
Junior Member
(female)
 
Join Date: Jul 2005
Location: portland, oregon
Posts: 12
firefly214 HB User
Liver Hemangioma

Ive been having diarrhea and stomach pain (where my gallbladder used to be) and during the ultrasound and ct scan they re-discovered the hemangioma. Does this cause diarrhea that has lasted for over 2 months plus pain where my gallbladder used to be? Please help in opinions/stories bc work has asked me to take some time off until GI can get this figured out. I also have gastropareris from prior stomach surery.

 
Sponsors Lightbulb
   
Old 07-04-2012, 10:47 AM   #2
Senior Member
(male)
 
Join Date: Jan 2012
Location: Alabama
Posts: 116
pbt140 HB Userpbt140 HB Userpbt140 HB Userpbt140 HB User
Re: Liver Hemangioma

Quote:
Originally Posted by firefly214 View Post
Ive been having diarrhea and stomach pain (where my gallbladder used to be) and during the ultrasound and ct scan they re-discovered the hemangioma. Does this cause diarrhea that has lasted for over 2 months plus pain where my gallbladder used to be? Please help in opinions/stories bc work has asked me to take some time off until GI can get this figured out. I also have gastropareris from prior stomach surery.
I have never heard of liver hemangioma cause diarrhea or stomach pains. If you are talking about pain where your gallbladder use to be --then you can still have stones in the bile ducts causing pain and diarrhea. or even the valve (the name escapes me) at the bottom of the ducts that opens and drain right into the intestines. if the valve is faulty it can fill the ducts causing pain and them when enough pressure builds up it opens releasing alot of bile that can cause diarrhea.
Your doctor can order a ERCP Endoscopic retrograde cholangiopancreatography procedure (not many docs are qualified to do this procedure) and can look into the ducts and check the valve. usually a person will have high bilirubin levels if the valve is faulty since it dumps bile all at one time instead of over a period of time.
>
this is just advise from an unqualified person that had stones in the ducts. Consult your doctor- diarrhea could be from a number of problems.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!